# SDR IPXA2014120584996

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: L

## Discrepancy

LANDING GEAR HANDLE LOWERED FOR LANDING.  HANDLE STUCK IN DETENT POSITION.  CLEANED AND LUBRICATED LANDING GEAR CONTROL LEVER SHAFT IAW 32-31-00-00.  OPS CHECKED NORMAL.
